MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC

BOSTON SCIENTIFIC CORPORATION ULTRA ICE PLUS; CATHETER, ULTRASOUND, INTRACARDIAC
Model Number 86200
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a ultra ice plus was selected for used in a atrial fibrillation ablation procedure.After the catheter was inserted into the patient it was noted to be not working properly.The catheter was removed from the patient and was noted to have a crack in the catheter lining.The procedure was completed using another ultra ice plus catheter without patient complications.
 
Additional Manufacturer Narrative
The returned device was reported for crack in catheter lining.Visual inspection revealed that the sheath assembly had a partial detachment.The flush port in the distal section of the device was damaged.No other damages were observed.It was not possible to flush the catheter due to the detachment observed in the sheath assembly.Microscope inspection revealed that the sheath assembly had a partial detachment as well as a damage in the flush port in the distal end.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labeled indications.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
ULTRA ICE PLUS
Common Device Name
CATHETER, ULTRASOUND, INTRACARDIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10479574
Report Number2134265-2020-12161
Device Sequence Number2757471
Product Code ITX
UDI-Device Identifier08714729904380
UDI-Public08714729904380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2021
Device Model Number86200
Device Catalogue Number86200
Device Lot Number0024887480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date11/19/2020
Patient Sequence Number1
Patient Age66 YR
Patient Weight100